Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 30, 2015, 6:55 PM EDT for Dillon County, Florence County, Marlboro County, South Carolina; Robeson County, North Carolina. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 6:55 PM EDT (22:55 UTC)
- Expired
- Jun 30, 2015, 8:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Robeson County, NC, Dillon County, SC, Florence County, SC, Marlboro County, SC
The radar
The Wilmington radar (KLTX), 101 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 6:56 PM EDT | TSTM WND DMG | 1 E Oak Grove, SC | TREE DOWN ON HWY 38. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 5:43 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1604 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
256
WUUS52 KILM 302256
SVRILM
NCC155-SCC033-041-069-010000-
/O.NEW.KILM.SV.W.0049.150630T2255Z-150701T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
655 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROBESON COUNTY IN SOUTHEASTERN NORTH CAROLINA...
DILLON COUNTY IN NORTHEASTERN SOUTH CAROLINA...
NORTHERN FLORENCE COUNTY IN NORTHEASTERN SOUTH CAROLINA...
EASTERN MARLBORO COUNTY IN NORTHEASTERN SOUTH CAROLINA...
* UNTIL 800 PM EDT
* AT 655 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR RAEMON...OR 7 MILES SOUTH OF
LAURINBURG...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
LUMBERTON...BENNETTSVILLE...DILLON...RED SPRINGS...PEMBROKE...
FAIRMONT...MAXTON...MCCOLL...ST. PAULS...LATTA...ROWLAND...LAKE
VIEW...CLIO...HOWELLSVILLE...MINTURN...HAMER...WAKULLA...REX...OAK
GROVE AND SMITHS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 BETWEEN MILE MARKERS 191 AND 214.
INTERSTATE 95 IN SOUTH CAROLINA BETWEEN MILE MARKERS 175 AND 198.
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 1 AND 38.
US ROUTE 74 BETWEEN MILE MARKERS 365 AND 372.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
PLEASE REPORT HAIL...
DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE IN
WILMINGTON...TOLL FREE AT 800-697-3901...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3495 7903 3491 7896 3469 7885 3450 7887
3448 7889 3446 7898 3439 7899 3429 7913
3428 7925 3431 7937 3429 7964 3472 7971
3476 7962 3463 7946 3477 7933 3482 7936
3484 7935 3483 7919
TIME...MOT...LOC 2255Z 264DEG 31KT 3467 7943
$$
RGZ2 follow-up statements
273
WWUS52 KILM 302323
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
723 PM EDT TUE JUN 30 2015
SCC069-302332-
/O.CAN.KILM.SV.W.0049.000000T0000Z-150701T0000Z/
MARLBORO SC-
723 PM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARLBORO COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3495 7903 3491 7896 3469 7885 3450 7887
3448 7889 3446 7898 3439 7899 3429 7913
3428 7925 3431 7937 3429 7964 3462 7945
3463 7946 3477 7933 3482 7936 3484 7935
3483 7919
TIME...MOT...LOC 2322Z 249DEG 35KT 3459 7928
$$
NCC155-SCC033-041-010000-
/O.CON.KILM.SV.W.0049.000000T0000Z-150701T0000Z/
ROBESON NC-DILLON SC-FLORENCE SC-
723 PM EDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR ROBESON...DILLON AND NORTHERN FLORENCE COUNTIES...
AT 722 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED OVER PURVIS...OR 12 MILES NORTHEAST
OF DILLON...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
LUMBERTON...DILLON...RED SPRINGS...PEMBROKE...FAIRMONT...MAXTON...ST.
PAULS...LATTA...ROWLAND...LAKE VIEW...KEMPER...BINGHAM...
HOWELLSVILLE...LITTLE ROCK...MINTURN...FORK...HAMER...WAKULLA...REX
AND ELROD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 BETWEEN MILE MARKERS 191 AND 214.
INTERSTATE 95 IN SOUTH CAROLINA BETWEEN MILE MARKERS 176 AND 198.
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 1 AND 38.
US ROUTE 74 BETWEEN MILE MARKERS 365 AND 372.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3495 7903 3491 7896 3469 7885 3450 7887
3448 7889 3446 7898 3439 7899 3429 7913
3428 7925 3431 7937 3429 7964 3462 7945
3463 7946 3477 7933 3482 7936 3484 7935
3483 7919
TIME...MOT...LOC 2322Z 249DEG 35KT 3459 7928
$$
MBB668
WWUS52 KILM 010000
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
800 PM EDT TUE JUN 30 2015
NCC155-SCC033-041-010009-
/O.EXP.KILM.SV.W.0049.000000T0000Z-150701T0000Z/
ROBESON NC-DILLON SC-FLORENCE SC-
800 PM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR ROBESON...DILLON AND NORTHERN
FLORENCE COUNTIES WILL EXPIRE AT 800 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HEAVY RAIN AND WIND GUSTS OF 30 MPH OR GREATER WILL STILL BE
POSSIBLE.
LAT...LON 3495 7903 3491 7896 3469 7885 3450 7887
3448 7889 3446 7898 3439 7899 3429 7913
3428 7925 3431 7937 3429 7964 3462 7945
3463 7946 3477 7933 3482 7936 3484 7935
3483 7919
TIME...MOT...LOC 2357Z 264DEG 31KT 3459 7928
$$
MBBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:20 PM EDT, 35 minutes earlier.
Area forecast discussion, Jun 30, 6:20 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 620 PM EDT TUE JUN 30 2015 .SYNOPSIS... THUNDERSTORMS MAY BE SEVERE THIS EVENING. BERMUDA HIGH PRESSURE WILL PERSIST THROUGH THE REMAINDER OF THE WEEK AND INTO THE UPCOMING HOLIDAY WEEKEND. THIS WILL CREATE SLIGHTLY ABOVE NORMAL TEMPERATURES...ALONG WITH TYPICAL SUMMERTIME THUNDERSTORM CHANCES EACH AFTERNOON AND EVENING. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AS OF 600 PM TUESDAY...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL ZONES IN THE COUNTY WARNING AREA TIL 10 PM. STORMS WERE BEGINNING TO MOVE INTO OUR WESTERNMOST ZONES THIS EVE. THESE STORMS HAVE HAD A HISTORY OF DAMAGING WIND GUSTS AND SOME LARGE HAIL WHILE THEY WERE UPSTREAM. THE SEVERE WEATHER RISK IS EXPECTED TO CONTINUE AS THE STORMS MOVE EAST. THE HIGHEST RISK FOR SEVERE WEATHER AND GREATEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS THE INTERSTATE 95 CORRIDOR...LBT TO MAO AND WESTWARD. THE SEVERE WEATHER RISK SHOULD BEGIN TO DIMINISH AS THE STORMS MOVE EAST OF A EYF TO GGE LINE LATER THIS EVE. SHORTWAVE ROUNDING BASE OF 5H TROUGH OVER NORTHERN AL/GA IS GENERATING SOME IMPRESSIVE CONVECTION TO THE SOUTHWEST. THUS FAR LOCALLY VERY LITTLE IN THE WAY OF DEEP CONVECTION HAS BEEN ABLE TO DEVELOP...LIKELY DUE TO AN ABUNDANCE OF LOW AND MID LEVEL DRY AIR. A LOOK AT DEWPOINTS DOWN STREAM SHOWS VALUES AS MUCH AS 10 DEGREES F HIGHER ACROSS INLAND GA/SC. THIS LOW LEVEL MOISTURE WILL ADVECT INTO THE FORECAST AREA LATER THIS AFTERNOON...JUST AS THE PVA AHEAD OF THE SHORTWAVE ARRIVES. THE COMBINATION OF INCREASING LOW LEVEL MOISTURE AND UPWARD MOTION ASSOCIATED WITH THE SHORTWAVE IN AN ALREADY UNSTABLE ENVIRONMENT SHOULD LEAD TO DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. OVERALL COVERAGE WILL BE LIMITED AS THERE WILL STILL BE SOME DRY AIR PRESENT...ESPECIALLY ABOVE 600 MB. LOW LEVEL JETTING IS LIMITED AND SHEAR IS MARGINAL...25 KT OR SO. HOWEVER MID LEVEL DRY AIR DOES MAKE THE CASE FOR A FEW STRONG DOWNDRAFTS AND DAMAGING WIND WILL BE THE MAIN THREAT. SPC HAS MAINTAINED THE SLIGHT RISK FOR INLAND DARLINGTON/MARLBORO ALONG WITH A MARGINAL RISK FOR MUCH OF THE REMAINDER OF THE FORECAST AREA. ANY CONVECTION THAT DOES DEVELOP WOULD HAVE TROUBLE LINGERING PAST LATE EVENING. POST SHORTWAVE SUBSIDENCE AND LOSS OF DIURNAL HEATING WILL PLAY A LARGE PART IN ENDING STORMS. THERE WILL ALSO BE AN INFLUX OF DRIER MID LEVEL AIR LATER IN THE PERIOD. IF CONVECTION IS ABLE TO CONTINUE PAST MIDNIGHT IT WOULD BE ALONG THE NC COASTAL PLAIN AND OVER THE NEARSHORE WATERS. CONFIDENCE IN THIS IS LOW GIVEN A GENERALLY UNFAVORABLE ENVIRONMENT AND WILL ONLY CARRY A SLIGHT CHC POP. DEBRIS CLOUD AND SOUTHWEST BOUNDARY LAYER FLOW WILL KEEP LOWS ABOVE CLIMO OVERNIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... AS OF 300 PM TUESDAY...THE 500 MB TROUGH OVER THE EASTERN HALF OF THE UNITED STATES WILL REMAIN WITH SEVERAL SHORTWAVE TROUGH MOVING THROUGH THE LARGE TROUGH. AS THEY APPROACH THE REGION THEY WILL WEAKEN. AT THE SURFACE...THE PIEDMONT TROUGH WILL REMAIN IN PLACE WITH DIURNAL CONVECTION BOTH DAYS. THE FRONTAL BOUNDARY TO THE NORTH LATE THURSDAY WILL BE INTO CENTRAL VIRGINIA SO THE FORECAST WILL REMAIN WITH 20 TO 40 PERCENT POP EACH DAY. MAXIMUM TEMPERATURES WILL RISE INTO THE LOWER 90S TO THE UPPER 80S AT THE BEACHES. LOWS EACH NIGHT WILL BE IN THE LOWER 70S INLAND TO THE MIDDLE 70S AT THE COAST. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 300 PM TUESDAY...LONGER WAVE TROUGH IN THE MID TO UPPER LEVELS REMAINS DOMINANT FEATURE OVER THE NORTHEASTERN CONUS WHILE A RIDGE REMAINS OVER THE SOUTHEAST THROUGH THE WEEKEND. A SHORTWAVE RIDING AROUND THE TROUGH WILL PUSH A BOUNDARY SOUTH ON FRI AND THIS SHOULD REACH FAR ENOUGH INTO NC TO PRODUCE AN ENHANCED CHC OF SHWRS AND THUNDERSTORMS. NOT CONFIDENT THAT THIS BOUNDARY WILL MAKE IT FAR ENOUGH SOUTH BUT SHOULD SEE SOME DECENT CONVERGENCE TO OUR NORTH. OVERALL IT LOOKS LIKE MOISTURE WILL POOL AHEAD OF THIS BOUNDARY IN MOIST SOUTHWESTERLY FLOW AROUND BERMUDA RIDGE OVER LOCAL FORECAST AREA AND LOCAL BOUNDARIES INCLUDING SEA BREEZE AND PIEDMONT TROUGH WILL COME INTO PLAY AS INITIATING FACTORS FOR CONVECTION. PCP WATER VALUES REACH UP TO 2 INCHES OVER THE AREA ENHANCED LLJ UP TO 40 KT. A STRONGER WESTERLY STEERING FLOW WILL ACT TO DRIVE ANY STORMS THAT DEVELOP EASTWARD TOWARD THE COAST. THE ECMWF SEEMS TO KEEP BOUNDARY FARTHER NORTH WHILE THE GFS BRINGS IT DOWN A LITTLE CLOSER. OVERALL WILL KEEP WITH MOISTURE RICH FLOW AROUND BERMUDA HIGH AND SOME PERIODIC SHORTWAVE ENERGY RIDING THROUGH TO ENHANCE THE CONVECTION OVER OUR AREA AND SOME PERIODS OF SUBSIDENCE TO LIMIT CONVECTION BUT GENERALLY EXPECTING A MORE TYPICAL SUMMERTIME PATTERN KEEPING SHWRS/TSTMS IN FORECAST EACH DAY. WE WILL HAVE TO KEEP AN EYE ON FUTURE MODEL RUNS TO SEE JUST HOW FAR SOUTH THIS BOUNDARY WILL MAKE IT. && .AVIATION /00Z WEDNESDAY THROUGH MONDAY/... AS OF 00Z WEDNESDAY...MAIN FOCUS WILL OBVIOUSLY BE ON THE LINE OF CONVECTION MOVING INTO THE CWA. FLO STANDS TO GET THE HARDEST HIT...WITH IFR CONDITIONS LIKELY WITH GUSTY WINDS. LBT ALSO WILL GET INTO THE ACT...HOWEVER CONVECTION IS EXPECTED TO BE DIMINISHING AT THAT TIME. THE MYRTLES AND ILM WILL PROBABLY GET THE TAIL END OF THE DYING CONVECTION INTO THE OVERNIGHT HOURS. MOST OF THE CONVECTION WILL END IN THE OVERNIGHT HOURS WITH MOST OF THE DEEP MOISTURE EXITING THE REGION BY SUNRISE. EXTENDED OUTLOOK...PREDOMINATELY VFR WITH DECREASING CHANCES OF SHOWERS AND THUNDERSTORMS EACH DAY THROUGH SUNDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 600 PM TUESDAY...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO WEAKEN AS THEY APPROACH THE WATERS LATER THIS EVE. SOUTHWEST FLOW WILL BECOME MORE SOUTHERLY LATER THIS AFTERNOON AND EVENING WITH AN INCREASE IN SPEED AS GRADIENT BECOMES MORE DEFINED. SPEEDS CURRENTLY 10 TO 15 KT WILL PEAK ON THE HIGH END OF THE 15 TO 20 KT RANGE THIS EVENING THEN WEAKEN AND BECOME MORE WESTERLY AS GRADIENT RELAXES AFTER MIDNIGHT AND ANY LINGERING CONVECTION PUSHES OFF TO THE NORTHEAST. DO NOT EXPECT A LOT OF STORMS OVER THE WATERS BUT THERE WILL BE SOME POTENTIAL DURING THIS EVENING AND FIRST HALF OF THE OVERNIGHT. SEAS 3 TO 4 FT WILL PEAK AROUND 4 FT LATE TODAY...WITH ISOLATED 5 FT POSSIBLE NEAR 20 NM. SEAS WILL DROP BACK TO 3 TO 4 FT OVERNIGHT IN RESPONSE TO THE WIND SPEED REDUCTION. SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 300 PM TUESDAY...SOUTHWEST FLOW WILL CONTINUE WITH THROUGH THE PERIOD WITH WINDS SPEEDS AROUND 15 KNOTS WITH AN INCREASE TO 15 TO 20 KNOTS AROUND 20 MILES OFF THE COAST LATE WEDNESDAY THROUGH THURSDAY MORNING. THE LOCAL NEAR SHORE WAVE MODEL IS SHOWING SEAS OF 3 TO 4 FEET WITH 2 TO 3 FEET NEAR SOUTH OF MURRELLS INLET. LONG TERM /FRIDAY THROUGH SUNDAY/... AS OF 300 PM TUESDAY...CONTINUED SOUTHWEST FLOW AROUND BERMUDA RIDGE THROUGH THE PERIOD. SHOULD BE IN THE 15 TO 20 KT RANGE THROUGH MUCH OF THE WEEKEND IN TIGHTENED GRADIENT FLOW DUE TO BOUNDARY PUSHING DOWN FROM THE NORTH. NOT EXPECTING THIS BOUNDARY TO REACH INTO OUR WATERS...BUT MAY VEER WINDS AROUND A BIT TO A MORE SW FLOW RATHER THAN S-SW. THESE WINDS WILL COMBINE WITH A SE SWELL TO PUSH WAVE HEIGHTS TO 3-5 FT...SLIGHTLY HIGHER AT TIMES IN THE EVENING AS THE GRADIENT GETS PINCHED IN THE LEE OF THE SHARPENING PIEDMONT TROUGH AND ENHANCED SEA BREEZE FLOW. MAY SEE PERIODS OF EXERCISE CAUTION AND WNA SHOWS SEAS SURPASSING SCA THRESHOLDS LATE FRI INTO SAT. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...RJD/III SHORT TERM...DRH LONG TERM...RGZ AVIATION...43
Hazardous weather outlook, Jun 30, 5:56 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 556 PM EDT TUE JUN 30 2015 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-012200- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 556 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 379 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-012200- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 556 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE LATE THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RJD
In the hours before
Special weather statement, Jun 30, 6:04 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
604 PM EDT TUE JUN 30 2015
SCZ017-023-032-302300-
FLORENCE-MARLBORO-DARLINGTON-
604 PM EDT TUE JUN 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FLORENCE...MARLBORO AND
DARLINGTON COUNTIES...
AT 604 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ROCKINGHAM TO NEAR CHERAW TO NEAR CLYDE TO 8
MILES EAST OF MULBERRY...AND MOVING NORTHEAST AT 25 MPH. THIS LINE
WILL BE SHIFTING EASTWARD WHILE THE INDIVIDUAL STORMS WILL BE MOVING
TOWARD THE NORTHEAST.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...BENNETTSVILLE...HARTSVILLE...LAKE CITY...DARLINGTON...
TIMMONSVILLE...MCCOLL...JOHNSONVILLE...PAMPLICO...LAMAR...QUINBY...
CLIO...SARDIS...NEW HOPE...EFFINGHAM...HANNAH...FLORENCE DARLINGTON
TECHNICAL COLLEGE MAIN CAMPUS...BROWNSVILLE...WALLACE AND EVERGREEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 20 BETWEEN MILE MARKERS 125 AND 141.
INTERSTATE 95 IN SOUTH CAROLINA NEAR MILE MARKER 146...AND BETWEEN
MILE MARKERS 148 AND 175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
LAT...LON 3442 8019 3449 8005 3449 7988 3461 7978
3481 7993 3481 7989 3477 7964 3463 7947
3430 7963 3380 7942 3379 7943 3382 7973
3388 7994 3395 7997 3399 7989 3416 8016
3423 8011 3437 8019 3433 8022 3433 8023
TIME...MOT...LOC 2204Z 215DEG 66KT 3494 7985 3467 7992 3441 8022 3392
8018
RGZSpecial weather statement, Jun 30, 6:14 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
614 PM EDT TUE JUN 30 2015
SCZ032-039-302315-
FLORENCE-WILLIAMSBURG-
614 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL FLORENCE AND
WILLIAMSBURG COUNTIES...
AT 614 PM EDT...A STRONG THUNDERSTORM WAS NEAR KINGSTREE...MOVING
NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...KINGSTREE...JOHNSONVILLE...HEMINGWAY...GOURDIN...
HEBRON...INDIANTOWN...TRIO...SALTERS...CADES...NESMITH...EARLE...
LANE...GREELEYVILLE...STUCKEY AND WILLIAMSBURG REGIONAL HOSPITAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
LAT...LON 3372 7998 3377 8000 3382 7991 3389 7988
3389 7989 3390 7987 3380 7942 3332 7973
3334 7976 3338 7979 3337 7980 3340 7985
3344 7987 3350 7996 3351 8000 3350 8000
3351 8008 3350 8010
TIME...MOT...LOC 2214Z 241DEG 37KT 3372 7990
RGZLocal storm report, Jun 30, 6:29 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
629 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND DMG 3 E OATS 34.24N 80.02W
06/30/2015 DARLINGTON SC DEPT OF HIGHWAYS
TREE IN ROAD AT INTERSECTION OF LAWSON GROVE AND
PHILADELPHIA RD.
&&
EVENT NUMBER ILM1500226
43Local storm report, Jun 30, 6:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
637 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG 1 N OATS 34.27N 80.08W
06/30/2015 DARLINGTON SC DEPT OF HIGHWAYS
TREE DOWN ON HWY 403.
&&
EVENT NUMBER ILM1500227
43Local storm report, Jun 30, 6:44 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
644 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND DMG 3 NNW BENNETTSVILLE 34.67N 79.71W
06/30/2015 MARLBORO SC DEPT OF HIGHWAYS
TREE DOWN ON HICKORY GROVE RD.
&&
EVENT NUMBER ILM1500228
43Local storm report, Jun 30, 6:46 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
646 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG 5 NW BENNETTSVILLE 34.68N 79.75W
06/30/2015 MARLBORO SC DEPT OF HIGHWAYS
LARGE TREE DOWN ON BRICKYARD ROAD NEAR SC HIGHWAY 9.
&&
EVENT NUMBER ILM1500230
HAWKINSThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:04 PM EDT | Special Weather Statement | ILM | Darlington, Florence, Marlboro | 56 min |
| Jun 30, 6:14 PM EDT | Special Weather Statement | ILM | Williamsburg | 61 min |
| Jun 30, 6:20 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Florence, Marlboro | 55 min |
| Jun 30, 6:24 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Williamsburg | 55 min |
| Jun 30, 7:05 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 55 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.